# SDR ASOA20160818066

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 31,244 hours, 25,508 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 011029926
- Condition: Defective
- Location: Galley
- Part time: 32,780 hours, 25,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR FROM THE LT COFFEE POT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R THE LT COFFEE BREWER, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
